# SDR SWIA202161749

- Difficulty date: August 19, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR ANCHOR FITTING AT FS 349.00 HAS CORRODED HARDWARE     (C-CHECK RO 10/8/2021)    REMOVED AND INSTALLED  PAX DOOR AFT ANCHOR FITTING. REF CRJ 200 AMM 52-11-17-000-803, AND NEW 6 BOLTS 12 WASHERS 6 NUTS. 1 SCREW 1 NUT 1 WASHER. 1 ADJUSTER BOLT 1 WASHER AND ONE NUT. REF CRJ 200 AMM 52-11-17-400-803. PERFORMED ADJUSTMENT TEST OF THE PAX DOOR COUNTER SYSTEM. REF CRJ 200 AMM 52-11-17-820-801.ADJUSTMENT TEST GOOD.
